Reactions 1680, p337 - 2 Dec 2017 Syncope: case report In a retrospective cohort study, a 47-year-old woman developed syncope following high dose off-label treatment with Viscum album [Abnobaviscum Fraxini]. The woman, who had cancer, started receiving off label high initial dose treatment with SC Viscum album 20mg injection. She developed syncope, several hours after SC Viscum album administration. Syncope was not a severe or serious event and no hospitalisation was required. She received the same type and dose of Viscum album one week later and did not experience an adverse drug reaction. Author comment: "The patient’s medical record of the event notes viscum album causality as "likely", but reports it was not a severe or serious event and hospitalisation was not required." Schad F, et al. Immune-related and adverse drug reactions to low versus high initial doses of Viscum album L. in cancer patients. Phytomedicine 36: 54-58, Dec 2017. Available from: URL: http://doi.org/10.1016/j.phymed.2017.09.004 - Germany 803285148 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud